# SDR XEA0101381

- Difficulty date: August 21, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 4,881 hours, 6,843 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Panel
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PANEL 422AT AT OUTBOARD FORWARD LATCH HAS CRACKED HORSE COLLAR SKIN AT .350 AND .300 INCH. REPAIRED IAW HORIZON AIR EA 2-71-159.
